Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes diarrhea and stomach cramps after taking warfarin?

I'm a 65 y/o female who is being followed for lymphoma. I was put on Warfarin since I have a Mediport. Since taking the Warfarin I have had diarrhea and stomach cramps. I recently was hospitalized with colitis for 4 days. I also have some other peculiar symptoms. One doctor says I have oral thrush. My oncologist, my ENT and my pulmonologist say I don't have thrush. They all agree something is going on in my mouth but I haven't been given a definitive diagnosis. I have a lot of postnasal drip, the roof of my mouth and my tongue burn whenever I eat certain foods or drink cola, etc. I have excessive bubbly saliva. I cannot smell, once in a while I get a whiff of something. I also cannot taste. I had a thyroidectomy 3 years ago. I also have type II diabetes and high blood pressure. Is it possible I'm allergic to Warfarin, I haven't been given a cause for the colitis.
Mon, 18 Sep 2017
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Internal Medicine Specialist 's  Response
HI
Well come to HCM
I really appreciate your concern, I had gone through the history given here and I could say that it seems to be multiple pathological conditions you are having, but stomatitis could be the matter of concern, as long as the oral symptoms are concern it could be due to stomatitis, ideally dental condition need to be first rule out, then comes the stomatitis, so it is advisable to see the dentist, and for the stomatitis salicylic acid as a oral application can be tried hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

had 36 hours of severe diareara (very black). That is gone now but my stomach is cramping. It feels like I am very hungry even after just eating....

Recent questions on  Hypertension

doctor1 MD

Hi, I had a hysterectomy 12 years ago, ovaries out as well. My doctor put me on high dose oral premarin 0.625mg for 10 of those 12 years. I became...

doctor1 MD

i have been seeing my dr for 1year i have dangerously high bp heart palpertations all she wants to do is put me on antideppressants after being on...

doctor1 MD

Respected madam, I am an anaesthesiologist working in a sudivision hospital . Recently i had a pt of hypothyroidism going for cs. her starting BP...

doctor1 MD

I am having a fluttering bubbling feeling in my calves - mostly right one and sometimes lower left inside. I am worried it is a blood clot or...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...